# SDR DHL2005740010

- Difficulty date: March 24, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT CRACKED AT ACTUATOR IB RIB.  REMOVED NR 4 SLAT TO FOM SHEET METAL REPAIR IAW B727 MM 27-81-11.  REMOVED ACCESS PANEL IAW B727 SRM 51-30-2.  REMOVED FASTENERS FOR REPAIR AND RIBS IAW B727 SRM 51-30-2.  FABRICATED NEW RIBS IB AND OB MAT USED 2024T3 .040 PO NR 9001938 DIM. 15" BY 6" IAW B727 SRM 51-20-1 AND 57-50-2 FIG 2.  ALODINED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED NEW RIBS IAW B727 SRM 51-20-1 AND 57-50-2 FIG 2.  OK TO CLOSE ACCESS PANEL.  INSTALLED ACCESS PANEL IAW B727 SRM 51-30-2.  REINSTALLED NR 4 SLAT IAW B727 MM.  VOPS/LEAK CHECK GOOD.
